Skip to content

Nytol Sleep Aid Extra Strength 50mg 20 Caplets

$9.99

Tablets (extra-strength):

Each blue, uncoated tablet, imprinted with an "N" on one side, contains diphenhydramine HCl 50 mg. Non-medicinal ingredients: cornstarch, FD&C Blue No.1 Aluminum Lake, lactose, microcrystalline cellulose, silicon dioxide, and stearic acid.

The active sleep aid ingredient in Nytol® Extra Strength is diphenhydramine and is intended for the relief of occasional sleeplessness when difficulty falling asleep is due to fatigue, over-work or tiredness.

Diphenhydramine belongs to a group of medications known as antihistamines, the same active ingredient found in
many cold and allergy medications. The effect of Nytol® lasts for up to 6 hours.